# SDR 105102006TB

- Difficulty date: October 11, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N31RX
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- Aircraft time: 7,259 hours
- Engine: Allsn 250C28C
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Part number: 6607A2114
- Condition: Inoperative
- Location: Nr 2 Xmsn
- Component: Transmission, Urocop
- Stage of operation: NR
- How discovered: C
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

THE EMS FLIGHT WAS EN ROUTE TO HOME BASE IN REDDING, CALIFORNIA, AFTER A CANCELLED SCENE CALL 20 MILES TO THE NORTHEAST.  THE PILOT NOTICED THE ILLUMINATION OF THE NR 2 TRANSMISSION OIL PRESSURE CAUTION LIGHT IN THE COCKPIT.  THERE WERE NO SECONDARY INDICATIONS OF A MALFUNCTION, NOR DOES THIS AIRCRAFT TYPE HAVE A TRANSMISSION OIL PRESSURE GAUGE.  AFTER THE ENTIRE CREW CAREFULLY REVIEWED AND DISCUSSED THE EMERGENCY PROCEDURE, PROCEEDED WITH SHUTTING DOWN THE NUMBER TWO ENGINE.  CONTINUED ON EXISTING ROUTE OF FLIGHT TO THE NEAREST AIRPORT, ANTICIPATING A RUN ON LANDING.  AFTER DECLARING AN EMERGENCY WITH REDDING MUNICIPAL TOWER AND INFORMING COMPANY DISPATCH SERVICE, THE CREW LANDED UNEVENTFULLY ON A PARALLEL TAX
